On sensitivity of central solutions in semidefinite programming

J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)205-227
Number of pages22
JournalMathematical Programming
Volume90
Issue number2
Publication statusPublished - 2001

Cite this

Sturm, J.F. ; Zhang, S. / On sensitivity of central solutions in semidefinite programming. In: Mathematical Programming. 2001 ; Vol. 90, No. 2. pp. 205-227.
@article{9692a70adc794f7a97e1b634264ffeae,
title = "On sensitivity of central solutions in semidefinite programming",
author = "J.F. Sturm and S. Zhang",
note = "Pagination: 22",
year = "2001",
language = "English",
volume = "90",
pages = "205--227",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2",

}

Sturm, JF & Zhang, S 2001, 'On sensitivity of central solutions in semidefinite programming', Mathematical Programming, vol. 90, no. 2, pp. 205-227.

On sensitivity of central solutions in semidefinite programming. / Sturm, J.F.; Zhang, S.

In: Mathematical Programming, Vol. 90, No. 2, 2001, p. 205-227.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On sensitivity of central solutions in semidefinite programming

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 22

PY - 2001

Y1 - 2001

M3 - Article

VL - 90

SP - 205

EP - 227

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2

ER -